Annals of Pure and Applied Logic 120 (1-3):65-102 (2003)

Abstract
We introduce the new notion of additive “multibox” for linear logic proof-nets. Thanks to this notion, we define a cut-elimination procedure which associates with every proof-net of multiplicative and additive linear logic a unique cut-free one.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/s0168-0072(02)00042-8
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 61,089
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Structure of Multiplicatives.Vincent Danos & Laurent Regnier - 1989 - Archive for Mathematical Logic 28 (3):181-203.
Homology of Proof-Nets.François Métayer - 1994 - Archive for Mathematical Logic 33 (3):169-188.

Add more references

Citations of this work BETA

The Geometry of Non-Distributive Logics.Greg Restall & Francesco Paoli - 2005 - Journal of Symbolic Logic 70 (4):1108 - 1126.

Add more citations

Similar books and articles

Non-Additive Beliefs in Solvable Games.Hans Haller - 2000 - Theory and Decision 49 (4):313-338.
Disbelief as the Dual of Belief.John D. Norton - 2007 - International Studies in the Philosophy of Science 21 (3):231 – 252.
Probability Logic of Finitely Additive Beliefs.Chunlai Zhou - 2010 - Journal of Logic, Language and Information 19 (3):247-282.

Analytics

Added to PP index
2014-01-16

Total views
5 ( #1,156,901 of 2,440,215 )

Recent downloads (6 months)
2 ( #282,343 of 2,440,215 )

How can I increase my downloads?

Downloads

My notes